Alert archive / Montana / High Wind Warnings in 2008
High Wind Warning 6, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Jan 25, 2008, 3:27 AM MST. It took effect at Jan 25, 2008, 2:40 PM MST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2008, 3:27 AM MST (10:27 UTC)
- In effect from
- Jan 25, 2008, 2:40 PM MST
- Expired
- Jan 26, 2008, 1:54 PM MST
- In force
- 23 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 251027 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 327 AM MST FRI JAN 25 2008 MTZ009-048-251800- /O.UPG.KTFX.HW.A.0002.080126T0100Z-080127T0000Z/ /O.NEW.KTFX.HW.W.0006.080126T0100Z-080127T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 327 AM MST FRI JAN 25 2008 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 5 PM MST SATURDAY FOR THE ROCKY MOUNTAIN FRONT... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS UPGRADED THE HIGH WIND WATCH TO A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM MST SATURDAY. SUSTAINED SOUTHWESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS NEAR 65 MPH...ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON. SOME LIGHT SNOW WILL ALSO OCCUR ACROSS THE WATCH AREA LATE FRIDAY NIGHT AND INTO SATURDAY...CAUSING REDUCED VISIBILITIES AT TIMES IN BLOWING AND DRIFTING SNOW. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
7 follow-up statements
000 WWUS75 KTFX 251746 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1046 AM MST FRI JAN 25 2008 MTZ009-048-260415- /O.CON.KTFX.HW.W.0006.080126T0100Z-080127T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 1046 AM MST FRI JAN 25 2008 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM MST SATURDAY. SUSTAINED SOUTHWESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS NEAR 65 MPH...ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON. SOME LIGHT SNOW WILL ALSO OCCUR ACROSS THE WATCH AREA LATE FRIDAY NIGHT AND INTO SATURDAY... CAUSING REDUCED VISIBILITIES AT TIMES IN BLOWING AND DRIFTING SNOW. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 252140 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 240 PM MST FRI JAN 25 2008 MTZ009-048-260545- /O.EXT.KTFX.HW.W.0006.080125T2140Z-080127T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 240 PM MST FRI JAN 25 2008 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 PM MST SATURDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 5 PM MST SATURDAY. SUSTAINED SOUTHWESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS NEAR 65 MPH...ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT THROUGH SATURDAY AFTERNOON. SOME LIGHT SNOW WILL ALSO OCCUR ACROSS THE WATCH AREA LATE FRIDAY NIGHT AND INTO SATURDAY... CAUSING REDUCED VISIBILITIES AT TIMES IN BLOWING AND DRIFTING SNOW. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 260436 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 936 PM MST FRI JAN 25 2008 MTZ009-048-261245- /O.CON.KTFX.HW.W.0006.000000T0000Z-080127T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 936 PM MST FRI JAN 25 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY. SUSTAINED SOUTHWESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS NEAR 80 MPH...ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT THROUGH SATURDAY AFTERNOON. SOME LIGHT SNOW WILL ALSO OCCUR ACROSS THE WATCH AREA LATE FRIDAY NIGHT AND INTO SATURDAY... CAUSING REDUCED VISIBILITIES AT TIMES IN BLOWING AND DRIFTING SNOW. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 260451 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 951 PM MST FRI JAN 25 2008 MTZ010-261300- /O.EXA.KTFX.HW.W.0006.000000T0000Z-080127T0000Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 951 PM MST FRI JAN 25 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST SATURDAY. SUSTAINED SOUTHWESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS NEAR 60 MPH...ARE EXPECTED OVER EASTERN GLACIER COUNTY AND THE CITY OF CUT BANK TONIGHT THROUGH SATURDAY AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-048-261300- /O.CON.KTFX.HW.W.0006.000000T0000Z-080127T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 951 PM MST FRI JAN 25 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY. SUSTAINED SOUTHWESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS NEAR 80 MPH...ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT THROUGH SATURDAY AFTERNOON. SOME LIGHT SNOW WILL ALSO OCCUR ACROSS THE WATCH AREA LATE FRIDAY NIGHT AND INTO SATURDAY... CAUSING REDUCED VISIBILITIES AT TIMES IN BLOWING AND DRIFTING SNOW. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 261102 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 402 AM MST SAT JAN 26 2008 MTZ009-010-048-261915- /O.CON.KTFX.HW.W.0006.000000T0000Z-080127T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 402 AM MST SAT JAN 26 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SUSTAINED SOUTHWESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS NEAR 60 MPH...ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY THROUGH THIS AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ050-051-261915- /O.NEW.KTFX.HW.A.0003.080127T0000Z-080128T0000Z/ JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...STANFORD...LEWISTOWN 402 AM MST SAT JAN 26 2008 ...HIGH WIND WATCH IN EFFECT FROM THIS AFTERNOON THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS AFTERNOON THROUGH SUNDAY AFTERNOON. SUSTAINED SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. AREAS OF BLOWING SNOW AND POOR VISIBILITIES ARE ALSO POSSIBLE ACROSS THIS AREA. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 261837 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1137 AM MST SAT JAN 26 2008 MTZ009-010-048-270000- /O.CON.KTFX.HW.W.0006.000000T0000Z-080127T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 1137 AM MST SAT JAN 26 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SUSTAINED SOUTHWESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS NEAR 60 MPH...ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY THROUGH THIS AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ050-051-270100- /O.CON.KTFX.HW.A.0003.080127T0000Z-080128T0000Z/ JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...STANFORD...LEWISTOWN 1137 AM MST SAT JAN 26 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 5 PM MST THIS AFTERNOON THROUGH SUNDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM 5 PM MST THIS AFTERNOON THROUGH SUNDAY AFTERNOON. SUSTAINED SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. AREAS OF BLOWING SNOW AND POOR VISIBILITIES ARE ALSO POSSIBLE ACROSS THIS AREA. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 262054 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 154 PM MST SAT JAN 26 2008 MTZ009-010-048-262200- /O.CAN.KTFX.HW.W.0006.000000T0000Z-080127T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 154 PM MST SAT JAN 26 2008 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. GUSTY WEST WINDS HAVE DECREASED BELOW HIGH WIND CRITERIA ALONG THE ROCKY MOUNTAIN FRONT AND OVER EASTERN GLACIER COUNTY. AS A RESULT... THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ MTZ050-051-262200- /O.CAN.KTFX.HW.A.0003.080127T0000Z-080128T0000Z/ JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...STANFORD...LEWISTOWN 154 PM MST SAT JAN 26 2008 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WATCH. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED ACROSS SOUTHERN PORTIONS OF JUDITH BASIN AND FERGUS COUNTIES TONIGHT AND SUNDAY. THESE WINDS ARE NOT EXPECTED TO EXCEED HIGH WIND CRITERIA. AS A RESULT...THE HIGH WIND WATCH HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jan 24, 10:20 PM MST, 5 hours 7 minutes earlier.
Area forecast discussion, Jan 24, 10:20 PM MST, 5 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1020 PM MST THU JAN 24 2008 UPDATED AVIATION SECTION ONLY .UPDATE... UPPER LEVEL DISTURBANCE MOVING UP FROM NEVADA HAS SLOWED DOWN SLIGHTLY. HAVE ADJUSTED CHANCE OF PRECIPITATION AND CLOUD COVER OVER THE SOUTHWEST TO REFLECT PROGRESSION OF THE DISTURBANCE. HIGH CLOUDS SPILLING OVER TOP OF RIDGE AND MOVING IN FROM THE NORTH. TEMPERATURE FORECAST TRICKY FOR IF CLOUDS DO NOT MOVE OVER AREA TEMPERATURES ARE TOO WARM. HAVE ADJUSTED A FEW OF THE VALLEY TEMPERATURES BUT HAVE LEFT CENTRAL AND NORTHERN TEMPERATURES AS IS. && .AVIATION... UPDATED 0520Z. WEAK HIGH PRESSURE OVER THE AREA TONIGHT WILL SLOWLY BE PUSHED OUT OF THE REGION ON FRIDAY AS AN UPPER LEVEL TROUGH WORKS IN FROM THE WEST COAST. FOG WILL LINGER IN THE KHLN VALLEY AT LEAST THROUGH 10Z FOR LOCALIZED MVFR CONDITIONS DUE TO VISIBILITY. ELSEWHERE EXPECT PREVAILING VFR CONDITIONS UNDER INCREASING MID LEVEL CLOUDS...WITH ISOLATED SHOWERS OVER SOUTHWEST MONTANA BY MORNING. SKIES WILL BEGIN TO CLEAR OUT AFTER 21Z FRIDAY. SURFACE WINDS WILL BE LIGHT AND VARIABLE OVERNIGHT...TURNING SOUTHWESTERLY AND GUSTY ACROSS NORTH CENTRAL MONTANA BY 18Z FRIDAY. THOMSON && PREVIOUS DISCUSSION... (ISSUED 420 PM MST THU JAN 24 2008) TONIGHT THROUGH SATURDAY...A WEATHER DISTURBANCE OVER NEVADA EARLY THURSDAY AFTERNOON WILL MOVE TO NEAR SW MONTANA LATE TONIGHT THEN SCOOT EAST ON FRIDAY. MOISTURE AND LIFT ARE NOT PARTICULARLY IMPRESSIVE WITH THIS DISTURBANCE AND INHERITED CHANCE POPS OVER SW MT SEEM REASONABLE. SOME LOW LEVEL MOISTURE IS EXPECTED TO MOVE INTO FAR NORTHERN MONTANA LATE THIS EVENING AND AFTER MIDNIGHT. WILL MENTION SOME PATCHY FOG FOR THE NE FORECAST ZONES. NORTHWEST FLOW ALOFT WILL INCREASE OVER THE AREA FRIDAY NIGHT AND AN UPPER RIDGE WILL MOVE OVER THE AREA ON SATURDAY. THERE WILL BE SOME MOISTURE IN THE NORTHWEST TO SOUTHWEST FLOW ALOFT WHICH COULD PRODUCE SCATTERED SNOW SHOWERS OVER THE WESTERN AND FAR SOUTHERN MOUNTAINS. LOW LEVEL DOWNSLOPE SHOULD HELP KEEP THE PLAINS AND VALLEYS DRY. SPEAKING OF DOWNSLOPE MID-LEVEL WESTERLY FLOW WILL INCREASE SIGNIFICANTLY LATE FRIDAY AND CONTINUE INTO SATURDAY. THIS IN COMBINATION WITH FAVORABLE TEMPERATURE AND WIND PROFILES FAVOR HIGH WINDS FOR THE ROCKY MOUNTAIN FRONT AND WILL ISSUE A HIGH WIND WATCH FOR FRIDAY NIGHT AND SATURDAY. FORECAST WARMING TREND LOOKS GOOD AS THE UPPER RIDGE MOVES OVER THE AREA ON SATURDAY. BLANK SATURDAY NIGHT THROUGH TUESDAY NIGHT...THE MEDIUM RANGE MODELS HAVE A SIMILAR HANDLE ON THIS PERIOD. AN UPPER LEVEL TROUGH WILL MOVE INTO THE PACIFIC NORTHWEST SATURDAY NIGHT INTO SUNDAY. THIS WILL BRING A MOIST AND UNSETTLED SOUTHWEST FLOW ALOFT TO SOUTHWEST AND NORTH CENTRAL MONTANA DURING THIS TIME...FOR A CHANCE OF MAINLY MOUNTAIN SNOW. HOWEVER...A CANADIAN COLD FRONT WILL APPROACH THE AREA FROM THE NORTH ON SUNDAY...AND A STRONG DISTURBANCE WILL MOVE INTO THE AREA FROM THE SOUTHWEST. THIS COMBINATION WILL BRING A BETTER CHANCE OF SNOW TO THE ENTIRE AREA. THE COLD FRONT WILL THEN MOVE SOUTH THROUGH CENTRAL AND EASTERN MONTANA SUNDAY NIGHT AND MONDAY...AS THE PACIFIC TROUGH MOVES EAST THROUGH THE AREA. HOWEVER...THE GFS AND ECMWF DIFFER WITH THE STRENGTH OF THE COLD FRONT. THE ECMWF DEPICTS A GLANCING BLOW OF THE COLDEST AIR OVER CENTRAL AND EASTERN MONTANA...WHILE THE GFS BRINGS MUCH COLDER TEMPERATURES INTO THE AREA. WILL GO COLDER WITH TEMPERATURES DURING THIS TIME...AND INTO MONDAY NIGHT AS WELL...BUT WILL NOT GO QUITE AS COLD AS THE GFS IS INDICATING. WILL MONITOR THIS SITUATION OVER THE NEXT COUPLE OF DAYS. DURING THIS TIME...THERE WILL BE A GOOD CHANCE FOR SNOW AGAIN...WITH SNOW LIKELY FALLING IN THE MOUNTAINS. THIS SITUATION MAY REQUIRE A WINTER HIGHLIGHT...BUT THE UNCERTAINTIES WARRANT ONLY A MENTION OF THE POTENTIAL FOR WINTER WEATHER IN THE HAZARDOUS WEATHER OUTLOOK. WEAK UPPER LEVEL RIDGING MONDAY NIGHT WILL DECREASE THE CHANCE OF SNOW DURING THAT TIME. HOWEVER...A WEAK SHORTWAVE TROUGH WILL MOVE THROUGH THE THE AREA TUESDAY INTO TUESDAY NIGHT FOR ANOTHER CHANCE OF SNOW. THE COLD FRONT WILL RETREAT NORTH DURING THIS TIME...FOR SLIGHTLY WARMING TEMPERATURES. COULSTON WEDNESDAY AND THURSDAY...AN ACTIVE EXTENDED PERIOD IS INDICATED BY CURRENT MODEL SOLUTIONS. A SERIES OF PACIFIC DISTURBANCES WILL FLOW THROUGH SPREADING SNOW AROUND MUCH OF THE REGION. THE MOUNTAINS WILL RECEIVE THE BULK OF THE MOISTURE WITH THE CENTRAL PLAINS LIKELY TO RECEIVE A COUPLE OF INCHES. A DEEP LOW PRESSURE POSITIONED OVER CENTRAL CANADA WILL PULL ARCTIC AIR INTO THE NORTH CENTRAL AND EASTERN PLAINS WEDNESDAY. TIMING AND POSITION OF THESE FEATURES WILL HAVE TO BE NARROWED DOWN BY FUTURE MODEL RUNS. SAUCIER && .PRELIMINARY POINT TEMPS/POPS... GTF 8 31 21 42 / 0 10 0 10 CTB 2 30 21 39 / 0 10 0 10 HLN -5 17 4 25 / 10 10 0 10 BZN -3 20 -2 25 / 10 20 0 10 WEY 0 16 5 20 / 40 60 30 20 DLN 8 27 11 35 / 20 20 0 10 HVR -6 28 11 37 / 0 10 0 0 LWT 5 32 19 41 / 0 10 0 10 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON FOR MTZ009-048. && SHORT TERM...CAMP/BLANK LONG TERM...ZUMPFE/COULSTON/SAUCIER AVIATION...THOMSON WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jan 24, 3:10 PM MST, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 310 PM MST THU JAN 24 2008 MTZ009-048-252215- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 310 PM MST THU JAN 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FRIDAY NIGHT AND SATURDAY...STRONG WEST WINDS WILL DEVELOP OVER THE ROCKY MOUNTAIN FRONT AFTER MIDNIGHT AND SPREAD EAST SATURDAY. SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE. A HIGH WIND WATCH IS IN EFFECT FOR FRIDAY EVENING THROUGH SATURDAY AFTERNOON. SNOW IS ALSO POSSIBLE...SO EXPECT AREAS OF BLOWING AND DRIFTING SNOW WITH REDUCED VISIBILITIES. SUNDAY NIGHT THROUGH TUESDAY...A MOIST PACIFIC WEATHER SYSTEM WILL BRING A CANADIAN COLD FRONT SOUTH INTO NORTH CENTRAL AND CENTRAL MONTANA LATE THIS WEEKEND INTO EARLY NEXT WEEK. THIS SYSTEM MAY BRING COLDER TEMPERATURES AND A GOOD CHANCE OF SNOW TO THE AREA SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ010>014-044>047-049>051-054-252215- EASTERN GLACIER-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER- 310 PM MST THU JAN 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SUNDAY NIGHT THROUGH TUESDAY...A MOIST PACIFIC WEATHER SYSTEM WILL BRING A CANADIAN COLD FRONT SOUTH INTO NORTH CENTRAL AND CENTRAL MONTANA LATE THIS WEEKEND INTO EARLY NEXT WEEK. THIS SYSTEM MAY BRING COLDER TEMPERATURES AND A GOOD CHANCE OF SNOW TO THE AREA SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-015-052-053-055-252215- BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-GALLATIN- 310 PM MST THU JAN 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SUNDAY NIGHT THROUGH TUESDAY...A MOIST PACIFIC WEATHER SYSTEM WILL BRING A CANADIAN COLD FRONT SOUTH INTO NORTH CENTRAL AND CENTRAL MONTANA LATE THIS WEEKEND INTO EARLY NEXT WEEK. THIS SYSTEM MAY BRING COLDER TEMPERATURES AND A GOOD CHANCE OF SNOW TO THE AREA SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 3:48 AM MST | Winter Storm Watch | TFX | 24 hr |
Nearby
High Wind Warnings in Montana, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.